Alert archive / South Carolina / Frost Advisories in 2012
Frost Advisory 7, NWS Charleston, SC
NWS Charleston, SC issued this frost advisory at Nov 25, 2012, 6:25 PM EST. It took effect at Nov 26, 2012, 1:00 AM EST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Nov 25, 2012, 6:25 PM EST (23:25 UTC)
- In effect from
- Nov 26, 2012, 1:00 AM EST
- Expired
- Nov 26, 2012, 8:00 AM EST
- In force
- 7 hr
- Issued by
- NWS Charleston, SC
The text
As transmitted, in the capitals the NWS used until 2016.
494 WWUS72 KCHS 252325 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 625 PM EST SUN NOV 25 2012 SCZ052-260730- /O.NEW.KCHS.FZ.W.0003.121126T0600Z-121126T1300Z/ TIDAL BERKELEY- INCLUDING THE CITIES OF...DANIEL ISLAND... NAVAL WEAPONS STATION CHARLESTON 625 PM EST SUN NOV 25 2012 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM EST MONDAY. * LOCATIONS: SOUTHERN BERKELEY COUNTY...INCLUDING CYPRESS GARDENS...BUSHY PARK AND NAVAL WEAPONS STATION CHARLESTON. FREEZING TEMPERATURES APPEAR UNLIKELY IN DANIEL ISLAND AT THIS TIME...ALTHOUGH PATCHY TO SCATTERED FROST IS STILL POSSIBLE. * HAZARDS: TEMPERATURES AT OR BELOW FREEZING. SCATTERED TO WIDESPREAD FROST. * TEMPERATURES: 29 TO 32 DEGREES...EXCEPT MID 30S AROUND DANIEL ISLAND. TEMPERATURES WILL BE OR BELOW FREEZING FOR APPROXIMATELY 2 TO 4 HOURS. * IMPACTS: DAMAGE TO CROPS AND OTHER OUTDOOR PLANTS IS LIKELY UNLESS PROTECTIVE MEASURES ARE TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION. && $$ SCZ048>051-260730- /O.NEW.KCHS.FR.Y.0007.121126T0600Z-121126T1300Z/ BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- INCLUDING THE CITIES OF...BEAUFORT...HILTON HEAD...EDISTO BEACH... CHARLESTON...JASPER 625 PM EST SUN NOV 25 2012 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM EST MONDAY. * LOCATIONS: THE MIDDLE AND SOUTHERN SOUTH CAROLINA COAST. THE RISK FOR SCATTERED TO WIDESPREAD FROST WILL BE GREATEST ALONG AND WEST OF AN AWENDAW TO MOUNT PLEASANT...JAMES ISLAND...ADAMS RUN...BEAUFORT TO BLUFFTON LINE. FROST IS NOT EXPECTED IN THE DOWNTOWN CHARLESTON AREA. * HAZARDS: SCATTERED TO WIDESPREAD FROST INLAND WITH PATCHY FROST POSSIBLE TO ABOUT 5 MILES INLAND FROM THE COAST. * TEMPERATURES: LOWER TO MID 30S...EXCEPT LOWER 40S AT THE COAST. * IMPACTS: FROST MAY DAMAGE OR KILL SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ST
3 follow-up statements
305 WWUS72 KCHS 260237 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 937 PM EST SUN NOV 25 2012 ...ANOTHER ROUND OF FROST AND FREEZE CONDITIONS EARLY MONDAY MORNING... .COLD HIGH PRESSURE WILL EXTEND ACROSS THE REGION TONIGHT. THE COMBINATION OF CLEAR SKIES AND CALM WINDS WILL ALLOW SCATTERED TO WIDESPREAD FROST TO DEVELOP IN MANY AREAS ACROSS THE COASTAL COUNTIES OF SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA. SCZ052-261045- /O.CON.KCHS.FZ.W.0003.121126T0600Z-121126T1300Z/ TIDAL BERKELEY- INCLUDING THE CITIES OF...DANIEL ISLAND... NAVAL WEAPONS STATION CHARLESTON 937 PM EST SUN NOV 25 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM EST MONDAY... * LOCATIONS: SOUTHERN BERKELEY COUNTY...INCLUDING CYPRESS GARDENS...BUSHY PARK AND NAVAL WEAPONS STATION CHARLESTON. FREEZING TEMPERATURES APPEAR UNLIKELY IN DANIEL ISLAND AT THIS TIME...ALTHOUGH PATCHY TO SCATTERED FROST IS STILL POSSIBLE. * HAZARDS: TEMPERATURES AT OR BELOW FREEZING. SCATTERED TO WIDESPREAD FROST. * TEMPERATURES: 29 TO 32 DEGREES...EXCEPT MID 30S AROUND DANIEL ISLAND. TEMPERATURES WILL BE OR BELOW FREEZING FOR APPROXIMATELY 2 TO 4 HOURS. * IMPACTS: DAMAGE TO CROPS AND OTHER OUTDOOR PLANTS IS LIKELY UNLESS PROTECTIVE MEASURES ARE TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION. && $$ GAZ117-119-139-141-261045- /O.EXA.KCHS.FR.Y.0007.121126T0600Z-121126T1300Z/ COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- INCLUDING THE CITIES OF...FORT MCALLISTER...TYBEE ISLAND... HALFMOON LANDING...DARIEN 937 PM EST SUN NOV 25 2012 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM EST MONDAY. * LOCATIONS: THE GEORGIA COAST. THE RISK FOR SCATTERED FROST WILL BE GREATEST ALONG AND WEST OF A LINE FROM THUNDERBOLT TO HALFMOON LANDING...SHELLMAN BLUFF AND DARIEN. * HAZARDS: SCATTERED FROST INLAND WITH PATCHY FROST POSSIBLE TO ABOUT 5 MILES INLAND FROM THE COAST. * TEMPERATURES: LOWER TO MID 30S...EXCEPT LOWER 40S AT THE COAST. * IMPACTS: FROST MAY DAMAGE OR KILL SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ SCZ048>051-261045- /O.CON.KCHS.FR.Y.0007.121126T0600Z-121126T1300Z/ BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- INCLUDING THE CITIES OF...BEAUFORT...HILTON HEAD...EDISTO BEACH... CHARLESTON...JASPER 937 PM EST SUN NOV 25 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM EST MONDAY... * LOCATIONS: THE MIDDLE AND SOUTHERN SOUTH CAROLINA COAST. THE RISK FOR SCATTERED TO WIDESPREAD FROST WILL BE GREATEST ALONG AND WEST OF AN AWENDAW TO MOUNT PLEASANT...JAMES ISLAND...ADAMS RUN...BEAUFORT TO BLUFFTON LINE. FROST IS NOT EXPECTED IN THE DOWNTOWN CHARLESTON AREA. * HAZARDS: SCATTERED TO WIDESPREAD FROST INLAND WITH PATCHY FROST POSSIBLE TO ABOUT 5 MILES INLAND FROM THE COAST. * TEMPERATURES: LOWER TO MID 30S...EXCEPT LOWER 40S AT THE COAST. A FEW SPOTS WELL INLAND MAY BRIEFLY TOUCH FREEZING PRIOR TO DAYBREAK MONDAY. * IMPACTS: FROST MAY DAMAGE OR KILL SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ST
355 WWUS72 KCHS 260823 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 323 AM EST MON NOV 26 2012 SCZ052-261300- /O.CON.KCHS.FZ.W.0003.000000T0000Z-121126T1300Z/ TIDAL BERKELEY- INCLUDING THE CITIES OF...DANIEL ISLAND... NAVAL WEAPONS STATION CHARLESTON 323 AM EST MON NOV 26 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... * LOCATIONS: SOUTHERN BERKELEY COUNTY...INCLUDING CYPRESS GARDENS...BUSHY PARK AND NAVAL WEAPONS STATION CHARLESTON. FREEZING TEMPERATURES APPEAR UNLIKELY IN DANIEL ISLAND AT THIS TIME...ALTHOUGH PATCHY TO SCATTERED FROST IS STILL POSSIBLE. * HAZARDS: TEMPERATURES AT OR BELOW FREEZING. SCATTERED FROST. * TEMPERATURES: 30 TO 32 DEGREES...EXCEPT MID 30S AROUND DANIEL ISLAND. TEMPERATURES WILL BE OR BELOW FREEZING FOR APPROXIMATELY 2 TO 3 HOURS. * IMPACTS: DAMAGE TO CROPS AND OTHER OUTDOOR PLANTS IS LIKELY UNLESS PROTECTIVE MEASURES ARE TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION. && $$ SCZ048>051-261300- /O.CON.KCHS.FR.Y.0007.000000T0000Z-121126T1300Z/ BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- INCLUDING THE CITIES OF...BEAUFORT...HILTON HEAD...EDISTO BEACH... CHARLESTON...JASPER 323 AM EST MON NOV 26 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... * LOCATIONS: THE MIDDLE AND SOUTHERN SOUTH CAROLINA COAST. THE RISK FOR SCATTERED FROST WILL BE GREATEST WEST OF AN AWENDAW TO MOUNT PLEASANT...JAMES ISLAND...ADAMS RUN...BEAUFORT TO BLUFFTON LINE. * HAZARDS: SCATTERED FROST. * TEMPERATURES: LOWER TO MID 30S...EXCEPT LOWER 40S AT THE COAST. A FEW SPOTS WELL INLAND MAY BRIEFLY TOUCH FREEZING PRIOR TO DAYBREAK MONDAY. * IMPACTS: FROST MAY DAMAGE OR KILL SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ GAZ117-119-139-141-261300- /O.CON.KCHS.FR.Y.0007.000000T0000Z-121126T1300Z/ COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- INCLUDING THE CITIES OF...FORT MCALLISTER...TYBEE ISLAND... HALFMOON LANDING...DARIEN 323 AM EST MON NOV 26 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... * LOCATIONS: THE GEORGIA COAST. THE RISK FOR SCATTERED FROST WILL BE GREATEST WEST OF A LINE FROM THUNDERBOLT TO HALFMOON LANDING... SHELLMAN BLUFF AND DARIEN. * HAZARDS: SCATTERED FROST. * TEMPERATURES: LOWER TO MID 30S...EXCEPT LOWER 40S AT THE COAST. * IMPACTS: FROST MAY DAMAGE OR KILL SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
916 WWUS72 KCHS 261245 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 745 AM EST MON NOV 26 2012 SCZ052-261345- /O.EXP.KCHS.FZ.W.0003.000000T0000Z-121126T1300Z/ TIDAL BERKELEY- INCLUDING THE CITIES OF...DANIEL ISLAND... NAVAL WEAPONS STATION CHARLESTON 745 AM EST MON NOV 26 2012 ...FREEZE WARNING WILL EXPIRE AT 8 AM EST THIS MORNING... WARMING TEMPERATURES ARE EXPECTED THROUGH THE MORNING HOURS AND THE FREEZE WARNING WILL BE ALLOWED TO EXPIRE AT 8 AM THIS MORNING. $$ SCZ048>051-261345- /O.EXP.KCHS.FR.Y.0007.000000T0000Z-121126T1300Z/ BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- INCLUDING THE CITIES OF...BEAUFORT...HILTON HEAD...EDISTO BEACH... CHARLESTON...JASPER 745 AM EST MON NOV 26 2012 ...FROST ADVISORY WILL EXPIRE AT 8 AM EST THIS MORNING... $$ GAZ117-119-139-141-261345- /O.EXP.KCHS.FR.Y.0007.000000T0000Z-121126T1300Z/ COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- INCLUDING THE CITIES OF...FORT MCALLISTER...TYBEE ISLAND... HALFMOON LANDING...DARIEN 745 AM EST MON NOV 26 2012 ...FROST ADVISORY WILL EXPIRE AT 8 AM EST THIS MORNING... $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this frost advisory went out at Nov 25, 3:22 PM EST, 3 hours 3 minutes earlier.
Area forecast discussion, Nov 25, 3:22 PM EST, 3 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 322 PM EST SUN NOV 25 2012 .SYNOPSIS... HIGH PRESSURE WILL PERSIST OVER GEORGIA AND THE CAROLINAS THROUGH MONDAY. A WEAK COLD FRONT WILL PASS THROUGH LATE TUESDAY WITH HIGH PRESSURE RETURNING WEDNESDAY THROUGH EARLY NEXT WEEKEND. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... ANOTHER COLD NIGHT WITH FREEZING TEMPERATURES AND FROST MANY LOCATIONS. A SURFACE RIDGE AXIS WILL REMAIN CENTERED OVER REGION UNDER ZONAL UPPER FLOW. EVEN WITH THE SURFACE RIDGE EXPECTED TO MOVE SLOWLY EASTWARD TONIGHT...THE WESTERN EDGE OF THE RIDGE WILL REMAIN OVER THE FORECAST AREA. THIS WILL SETUP ANOTHER COLD NIGHT ACROSS THE AREA. FEEL CONDITIONS WILL BE PRETTY IDEAL FOR RADIATIONAL COOLING WITH LIGHT TO CALM WINDS AND CLEAR SKIES. SHOULD SEE A STEADY TEMPERATURE FALL AFTER SUNSET. CONTINUED THE TREND OF GOING 2 TO 4 DEGS BELOW MOS TEMPS TONIGHT SINCE GUIDANCE TENDS TO BE TOO WARM FOR RADIATIONAL COOLING NIGHTS. EXPECT LOWS IN THE UPPER 20S TO LOWER 30S WELL INLAND/COLDER LOCATIONS...AND AROUND FREEZING WEST/NORTH OF RT 17 IN SC AND WEST OF I95 IN GA. TEMPERATURES WILL BE NEAR TO SLIGHTLY WARMER THAN LAST NIGHT. HOWEVER...EXPECT MORE FROST THAN LAST NIGHT AS SURFACE TDS WILL BE SEVERAL DEGS HIGHER...PROVIDING MORE MOISTURE FOR FROST. HAVE KEPT WIDESPREAD FROST INLAND AND PATCHY TO SCATTERED FROST IN THE WESTERN PORTIONS OF THE COASTAL COUNTIES. NOT EXPECTING FREEZING TEMPERATURES OR ANY APPRECIABLE FROST ACROSS THE IMMEDIATE COASTAL AREAS. THUS...GIVEN THE IMMEDIATE COASTAL AREAS ARE THE ONLY LOCATIONS LEFT FOR THE FROST/FREEZE PROGRAM....HAVE NOT RAISED A FREEZE WARNING OR FROST ADVISORY TONIGHT. SEE THE LATEST PUBLIC INFORMATION STATEMENT /CAEPNSCHS/ CONCERNING THE STATUS OF THE FROST/FREEZE PROGRAM. YOU CAN ALSO SEE THE LATEST FROST/FREEZE PROGRAM STATUS GRAPHIC ON OUR WEB PAGE AT: WWW.ERH.NOAA.GOV/CHS/MISC/FROSTFREEZE.SHTML && .SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/... A GENERAL ZONAL UPPER LEVEL FLOW PATTERN WILL PREVAIL THROUGH THIS PERIOD. MONDAY AND MONDAY NIGHT...AN AREA OF SURFACE HIGH CENTERED EAST OF THE AREA IN THE WESTERN ATLANTIC...A VERY WEAK UPPER LEVEL RIDGE...AND A VERY DRY ATMOSPHERE WILL RESULT IN MAINLY CLOUD FREE SKIES MONDAY AND MONDAY EVENING. AS A WEAK FAST MOVING UPPER LEVEL DISTURBANCE APPROACHES THE AREA OVERNIGHT MONDAY...MID AND UPPER LEVEL MOISTURE AND ASSOCIATED CLOUD COVER WILL BE ON THE INCREASE. NEAR NORMAL HIGH TEMPERATURES IN THE MID TO UPPER 60S ARE EXPECTED AWAY FROM THE COAST ON MONDAY. WITH CLEAR SKIES...LIGHT WINDS AND LOW DEWPOINT VALUES...TEMPERATURES SHOULD FALL QUICKLY MONDAY EVENING. THEN ONCE THE CLOUDS START TO INCREASE...THE TEMPERATURES SHOULD BECOME MORE OR LESS STEADY FOR THE REMAINDER OF THE NIGHT. WENT VERY CLOSE TO THE COOLER GFS NUMERICAL FORECAST GUIDANCE MONDAY NIGHT...WITH LOWS FROM THE UPPER 30S INLAND TO THE MID 40S NEAR THE COAST. TUESDAY AND TUESDAY NIGHT...THE UPPER LEVEL TROUGH WILL SWING THROUGH THE AREA AND THIS COMBINED WITH A MODEST INCREASE IN LOW LEVEL MOISTURE AND AN ADVANCING COLD FRONT WILL ALLOWS FOR SCATTERED SHOWERS TO BE ON THE INCREASE TUESDAY. THE THREAT FOR SHOWERS WILL QUICKLY DECREASE BEHIND THE COLD FRONT TUESDAY EVENING. MAINTAINED SLIGHT CHANCE TO CHANCE POPS FOR THIS PERIOD WHICH IS A LITTLE ABOVE THE GFS AND NAM NUMERICAL FORECAST GUIDANCE...BUT WELL BELOW THE VERY WET ECMWF 00Z/25 GUIDANCE. GENERALLY DISCARDED ECMWF GUIDANCE AS IT APPEARS QUITE LIKELY THAT BY THE TIME THE LOW LEVELS GET MOIST ENOUGH TO ALLOW PRECIPITATION TO REACH THE GROUND...THE BEST LIFT AND MID AND UPPER LEVEL MOISTURE WILL BE LEAVING THE AREA. RAINFALL AMOUNTS...IF ANY SHOULD BE QUITE LIGHT WITH MANY AREAS SEEING AMOUNTS OF LESS THAN A 1/10TH OF AN INCH. WEDNESDAY...OTHER THAN PERHAPS SOME LINGER EARLY MORNING CLOUD COVER...MAINLY SUNNY SKIES ARE EXPECTED IN THE WAKE OF THE COLD FRONT ON WEDNESDAY. NUDGED HIGH TEMPERATURES DOWNWARD JUST A LITTLE ACROSS THE NORTH ON WEDNESDAY THIS FORECAST PACKAGE TO ACCOUNT FOR THE COOLER ECMWF NUMERICAL GUIDANCE NUMBERS AND PERHAPS A LITTLE STRONGER COLD ADVECTION. HIGHS EXPECTED TO BE FROM THE LOWER 60S ACROSS NORTHERN BERKELEY COUNTY TO THE UPPER 60S ALONG THE ALTAMAHA RIVER. && .LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/... BROAD UPPER RIDGING WILL BE THE PRIMARY FEATURE DURING THE EXTENDED PERIODS. SOME WEAK SHORTWAVE ENERGY WILL PASS BY TO THE NORTH ON SATURDAY BUT WE MAINTAINED A DRY FORECAST SINCE THE BRUNT OF THE FORCING SHOULD REMAIN NORTH OF THE REGION. TEMPERATURES WILL SHOW A STEADY WARMING TREND THROUGH THE PERIOD WITH READINGS PUSHING 70 DEGREES BY SUNDAY. && .AVIATION /20Z SUNDAY THROUGH FRIDAY/... A WEAK LATE DAY SEA BREEZE MADE IT INTO KCHS...BUT WIND SPEEDS TOO LIGHT FOR AN UPATE OF THE TAF. EXPECT ANY WIND SHIFT ASSOCIATED WITH THE SEA BREEZT TO BE GONE BY SUNSET WITH WINDS QUICKLY RETURNING TO LIGHT AND VARIABLE AT KCHS. VFR CONDITIONS WILL PREVAIL AT BOTH SITES TONIGHT AS A RIDGE OF HIGH PRESSURE REMAINS CENTERED OVER THE REGION. AS THE SURFACE RIDGE SHIFT EASTWARD ON MONDAY WINDS WILL BECOME LIGHT SW AT BOTH SITES BY MONDAY AFTERNOON. EXTENDED AVIATION OUTLOOK...LOW PROBABILITIES OF MVFR CONDITIONS AND SHOWERS WITH THE COLD FRONTAL PASSAGE...MAINLY TUESDAY NIGHT INTO EARLY WEDNESDAY. && .MARINE... TONIGHT...HIGH PRESSURE WILL REMAIN CENTERED OVER THE WATERS WITH LIGHT MAINLY WSW WINDS OF 10 KTS OR LESS AND SEAS 3 TO 4 FEET OR LESS. THE HIGHEST SEAS WILL BE WELL OFFSHORE...MAINLY FROM LEFT OVER/RESIDUAL SWELL FROM PAST FEW DAYS. TRANQUIL CONDITIONS WITH WINDS AOB 10 KNOTS AND SEAS MAINLY AOB 2 FEET ARE EXPECTED MONDAY THROUGH TUESDAY AHEAD OF AN ADVANCING COLD FRONT. ON TUESDAY NIGHT WINDS WILL BECOME NORTH OR NORTH-NORTHEAST AND INCREASE IN THE WAKE OF A PASSING COLD FRONT. A TIGHTENED PRESSURE GRADIENT AND COLD ADVECTION WILL MAINTAIN INCREASED MARINE WINDS INTO THURSDAY BEFORE CONDITIONS IMPROVE AS HIGH PRESSURE BUILDS IN. WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW ADVISORY LEVELS. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && SYNOPSIS... NEAR TERM...RFM SHORT TERM...MTE LONG TERM...JRL AVIATION...RFM MARINE...RFM/MTE
Hazardous weather outlook, Nov 25, 4:02 PM EST, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 402 PM EST SUN NOV 25 2012 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>049-051-262115- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-COASTAL JASPER- 402 PM EST SUN NOV 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. SCZ050-052-262115- CHARLESTON-TIDAL BERKELEY- 402 PM EST SUN NOV 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT PATCHY TO SCATTERED FROST IS POSSIBLE LATE TONIGHT ACROSS INLAND AREAS. A FROST ADVISORY MAY NEED TO BE ISSUED LATER THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PATCHY TO SCATTERED FROST IS POSSIBLE ACROSS INLAND AREAS MONDAY MORNING. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 25, 6:25 PM EST | Freeze Warning | CHS | 14 hr | |
| Nov 24, 10:12 PM EST | Frost Advisory | CHS | 10 hr |
Nearby
Frost Advisories in South Carolina, 2012Frost Advisories in Georgia, 2012Every frost advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.